I was at my psychiatrist's the other day and noticed that I could no longer read the larger print on her diplomas from my usual seat, nor could I read street signs from across the street. I usually can. I'm noticing that my distance vision in general seems to have deteriorated in the last few weeks. I know anxiety can cause vision disturbances but I'm not sure if this is what they mean by that.
Naturally I'm concerned about a brain tumor (I've also developed awful muscle jerks, muscle trembling, dizziness and headaches - I'm guessing a wellbutrin side effect, but it's scary and also painful - as well as constant eye pain/photophobia/visual snow, afterimages and palinopsia way worse than usual). But I also know that I worry about brain tumors a lot and it's most likely something else. But I was wondering specifically if this can be caused by anxiety. I've seen "blurry vision" and "tunnel vision" listed as anxiety effects, but I wouldn't really call this either of those. Hell, I can't even worry myself by googling because I wouldn't even know what to google for! (Uh, please don't tell me, haha.) Could this be a medication side effect? Migraine related? I'm so confused and uncomfortable.
If it continues I'll be seeing my doctor, because being in constant pain and not being able to see well is unpleasant to say the least, but I'm giving it a little more time, since the muscle jerks seem to be diminishing (or they were until I noticed they were, now they're back and I feel pretty confident in saying that that's likely because I can't stop thinking about them!) and I'm hoping the other problems will too. My psychiatrist is useless - every time I ask if something could be a medication side effect she says no, even when I've proven things to be side effects. And my doctor usually says things are stress related, and usually he's right.